RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1213–1233 (Mi zvmmf5993)  

This article is cited in 3 scientific papers (total in 3 papers)

Iterative methods for the solution of the systems of equations of the finite element method

V. G. Korneev

Leningrad

Full text: PDF file (2390 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 109–129

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65N22; Secondary 65N30, 65F10, 35J25
Received: 27.04.1976

Citation: V. G. Korneev, “Iterative methods for the solution of the systems of equations of the finite element method”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1213–1233; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 109–129

Citation in format AMSBIB
\Bibitem{Kor77}
\by V.~G.~Korneev
\paper Iterative methods for the solution of the systems of equations of the finite element method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1213--1233
\mathnet{http://mi.mathnet.ru/zvmmf5993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455478}
\zmath{https://zbmath.org/?q=an:0381.65053}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 109--129
\crossref{https://doi.org/10.1016/0041-5553(77)90014-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5993
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Korneev, S. Ensen, “Efficient preconditioning by the domain decomposition method for the $p$-version with a hierarchical basis. I”, Russian Math. (Iz. VUZ), 43:5 (1999), 35–52  mathnet  mathscinet  zmath
    2. V. G. Korneev, Ya. Fish, “Two-level methods, based on aggregation, for solving three-dimensional problems”, Russian Math. (Iz. VUZ), 44:11 (2000), 39–57  mathnet  mathscinet  zmath
    3. V. G. Korneev, J. E. Flaherty, T. Oden, J. Fish, “$hp$-version additive Schwarz algorithms on triangular meshes”, Matem. modelirovanie, 14:2 (2002), 61–94  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020